# SDR TWAA0013401

- Difficulty date: August 27, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- Aircraft time: 62,816 hours, 41,783 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB APPROXIMATELY 1 MINUTE AFTER GEAR HANDLE PLACED IN THE OFF POSITION THE LANDING GEAR EXTENDED.  GEAR HANDLE WAS PLACED IN THE UP POSITION, FOR GEAR RETRACTION, AND WAS LEFT THERE WHILE THE FLIGHT PROCEEDED AT REDUCED AIR SPEED.  RIGGED LGVB AND LGVA CABLES PER MM 32-31-0 DUE TO LOW TENSION AND MISALIGNMENT OF THE SHAFT DRUM ASSEMBLY.  CHECK-C 9-7-99 MCI.
